# SDR SWAA2016062953341

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 57,298 hours, 33,271 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Part number: 148A6350
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR FORWARD OUTBOARD LT FRAME CRACKED.  R&R DOOR IAW AMM.
